# SDR 03FDEA01987

- Difficulty date: November 26, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RIGHT UPPER FWD SPAR NR 1R BARREL NUT BORE FOUND CORROSION EXCEEDED EO LIMITATION.  HOR STAB RT UPPER FWD SPAR 1R BARREL NUT BORE REPAIR CARRIED OUT AS PER EA 1-5510-74245 STABILIZERS - HORIZONTAL STABILIZER - BARREL NUT BORE REWORK / REPAIR 1-  5510-7-5000.
